Volume 9 Number 1 (Jan. 2014)
Home > Archive > 2014 > Volume 9 Number 1 (Jan. 2014) >
JSW 2014 Vol.9(1): 169-176 ISSN: 1796-217X
doi: 10.4304/jsw.9.1.169-176

Duality of Multi-objective Programming

Xiangyou Li, Qingxiang Zhang
College of Mathematics and Computer Science Yanan University, Yanan, China

Abstract—In this paper, a class of multi-objective programming is considered, in which related functions are-B−(p,r,a)-invex functions, Mond-Weir dual problem is researched, many duality theorems are proved under weaker convexity.

Index TermsB−(p,r,a) -invex function , multi-objective programming,duality

[PDF]

Cite: Xiangyou Li, Qingxiang Zhang, "Duality of Multi-objective Programming," Journal of Software vol. 9, no. 1, pp. 169-176, 2014.

General Information

ISSN: 1796-217X (Online)
Frequency:  Bimonthly (Since 2020)
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, Google Scholar, ProQuest, INSPEC(IET), ULRICH's Periodicals Directory, WorldCat, etc
E-mail: jsw@iap.org
  • Apr 26, 2021 News!

    Vol 14, No 4- Vol 14, No 12 has been indexed by IET-(Inspec)     [Click]

  • Jun 22, 2020 News!

    Papers published in JSW Vol 14, No 1- Vol 15 No 4 have been indexed by DBLP     [Click]

  • Sep 13, 2021 News!

    The papers published in Vol 16, No 6 have all received dois from Crossref    [Click]

  • Jan 28, 2021 News!

    [CFP] 2021 the annual meeting of JSW Editorial Board, ICCSM 2021, will be held in Rome, Italy, July 21-23, 2021   [Click]

  • Sep 13, 2021 News!

    Vol 16, No 6 has been published with online version     [Click]